# SDR A6WA200740600

- Difficulty date: November 7, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 12,517 hours, 11,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL SUPPORT CRACK, FRAME FS 574 STRINGER LT.  CHANNEL ON FRAME 574 STRINGER 16L.  REPLACED IAW CRJ 200 SRM 51-42-06.  (M)
